# SDR SCNA20201008102

- Difficulty date: September 16, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORROSION ON INTERCOSTAL UNDER LEFT CARGO FLOOR Z CHANNEL STA 500C-500D LBL 25 WL 160 NEAR SCREW HOLES, MARKED.  REMOVED DAMAGED FWD CARGO BAY INTERCOSTAL UNDER LEFT CARGO FLOOR Z CHANNEL BS 500C-500D LBL25.  LOCATED, DRILLED, AND INSTALLED NEW INTERCOSTAL, IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 143A7505 81142U 09/16/2020.  CORROSION FOUND OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.
